MathSciNet Relay Station
MathSciNet bibliographic data
MR454643 46J15 (30A78)
Kriete, Thomas; Trent, Tavan Growth near the boundary in $H\sp{2}(\mu )$ spaces. Proc. Amer. Math. Soc. 62 (1976), no. 1, 83–88 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement